# SDR ANCF200300012

- Difficulty date: March 19, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N984AN
- Make and model: Boeing 767383
- Aircraft serial: 24357
- Aircraft time: 53,898 hours, 11,059 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Heat Exchanger
- Part number: 1942723
- Part serial: 781263
- Condition: Contaminated
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

CABIN ALT & CABIN ALT LIGHTS ILLUM, EICAS MESSAGE CABIN ALTITUDE WAS DISPLAYED. UNABLE TO RESTORE CABIN PRESS USING MANUAL MODE,  O2 MASKS DEPLOYED. ALSO WAS PRESENTED EICAS MSG FWD CARGO A/C AND FWD CARGO A/C INOP LIGHT ILLUM WHEN THE FLT ARRIVED LT PACK WAS FOUND TRIPPED BY "FWD A/C CARGO FAULT" AND RT PACK DEFICIENT. FOR LT PACK, PACK FLOW AND CARGO A/C CONTROLLER (PFCAC) WAS R & R IAW AMM AND "AUX TEMP CONTROLLER"  REPLACED  IAW AMM WITH SAT RESULTS.  FOR RT PACK, PRIMARY & SECONDARY HEAT EXCHANGERS WERE REPLACED IAW AMM. CONTAMINATION FOUND IN SECONDARY EXCHANGER, IT WAS REPLACED. LOW LIMIT VALVE PACK RT IAW AMM WITH NORMAL RESULTS.  ACCOMPLISHED PRESSURIZATION & TEST OF PACKS, PRESSURIZED TO 4 UNITS OF DI
